# SDR UIEA2020062601401

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,920 hours, 19,353 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T003521
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG FUEL FILTER EICAS MSG DURING CLIMB.  REMOVED AND REPLACED LT ENG FUEL FILTER IAW AMM 73-11-02, LEAK CHECK GOOD.  OPS CHECK GOOD FIM 73-11 FT 803.
